# SDR SWAA2021080500675

- Difficulty date: July 31, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR BETWEEN ROWS 16 & 17 'POPS' EXCESSIVELY WHEN WALKED ON.C/W REPAIR-53EA-04959 REV 1 / 1-A53-31403 REV 1REPETITIVE INSPECTION ACTION; ACTION REQUIRED: PERFORM GENERAL VISUAL EXAMINATION OF THE PANEL TO ENSURE PANEL IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES; ETC.) IF DEFECTS ARE NOTED; CONTACT SERVISE ENGINEERING. INSPECTION THRESHOLD: 100 FLIGHT CYCLES; REPEAT INSPECTION INTERVAL: 100 FLIGHT CYCLES. PERMANENT REPAIR LIMIT; ACTION REQUIRED PERFORMED PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401 PERMANENT REPAIR TIME LIMIT: 250 FLIGHT CYCLES *** PERMANENT ACTION REQUIRED *** /
